# SDR 070151

- Difficulty date: August 17, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53294
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Transducer
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, WHEEL NOT TURNING LIGHT ILLUMINATED AT 80 KNOTS.  NO DRAG FROM WHEELS WAS NOTED.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE AT LAS VEGAS.  MAINTENANCE DEPARTMENT PERSONNEL INSPECTED AND REPLACED BROKEN TRANSDUCER PINS ON THE NR 1 WHEEL ASSY AS REQUIRED.  OPERATIONAL CHECK NORMAL IAW MM 32-43-02, AIRCRAFT RETURNED TO SERVICE.
